ACENOL tablets of 0.3 x 20, paracetamol, Children from 6 years of age

Galena


£13.99 £20.00




  • ACENOL is a drug that is responsible for the effective mitigation of pain caused by various factors. Also shows antipyretic properties. It works on the basis of paracetamol.

Composition:
1 tablet contains the active substance: paracetamol 300 mg;excipients povidone, pregelatinized starch, stearic acid, croscarmellose sodium.

Action:
ACENOL is a product that works on the basis of paracetamol.Possessing analgesic and antipyretic. This is the result of blocking the activity of cyclooxygenase prostaglandin in the central nervous system. After application of paracetamol is well absorbed from the digestive tract. Its high blood levels may be observed after about 05,1h. ACENOL effective against pain of various etiologies.

Contraindications:
- Hypersensitivity to the active components of the preparation
- liver failure and kidney
- a congenital deficiency of G-6-PD and reductase methemoglobinowej
- pregnancy
- use in children under 3 months of age

Indications:
applying a drug for pain of various origin (such as headaches, dental, arthritis, menstrual neuralgia), and the accompanying cancer.Indicated also at elevated body temperature. Recommended for people who are allergic to salicylic acid derivatives.

Dosage:
For oral use. Children from 6 to 12 years of age administer 0.5 to 1 tablet. x 3-4 / 24, at intervals of not less than 6 hours. In adults and adolescents over 12 years of age to use Table 1-3. x 3-4 / 24 at intervals of not less than 4 hours. Do not use more than 13 tabl./24h.


Share this Product